# SDR F3LA2008100700672

- Difficulty date: September 29, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 15,458 hours, 7,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Part number: D5348015900700
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED THE R2 DOOR AFT GIRT BAR FITTING BLANKING PLATE IS CORRODED ON LOWER SURFACE.  MAINTENANCE REMOVED GIRT BAR BLANKING PLATE AND INSTALLED NEW, REFERENCE WORK CARD C534103-01.
